# SDR SWAA2021092708182

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT B.S. 887+13; B.L. 0; W.L. 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN.  REMOVED ONE FASTENER IAW SRM 51-40-02.  REMOVED CORROSION.  PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS IAW SRM 51-10-02 PARAGRAPH 15.A.6.A. NO ADDITIONAL DAMAGE NOTED.   HFEC INSPECTED SKIN BLENDOUT AREA IAW NDTM P6; 51-00-00, PROC 23. NO DISCREPANCIES NOTED.  INSPECTED OPEN HOLE IAW NDTM P6; 51-00-00, PROC 16.  NO CRACKS NOTED.  UT INSPECTED SKIN BLENDOUT AREA IAW NDTM P4; 51-00-00 PROC 2. REMAINING MAT. 0.068 TOOL ID ATS2341; E650.   FOUND OUT OF LIMITS.   INSTALLED ONE FASTENER ACCOMPLISHED IAW EA 21-153-02635-WIP1.
